# SDR A6WA200840214

- Difficulty date: March 14, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 12,016 hours, 11,029 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Punctured
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP STAIR ASSY IS PUNCTURED IN THE TREAD AREA.  TOP STAIR ASSY PUNCTURED AREA REPAIRED IAW REO 601R-52-11-1457.  (M)
